Alert archive / Missouri / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 193, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jan 12, 2005, 9:26 AM CST for Platte County, Missouri; Leavenworth County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2005, 9:26 AM CST (15:26 UTC)
- Expired
- Jan 12, 2005, 10:00 AM CST
- In force
- 34 min
- Issued by
- NWS Kansas City, MO
- Area
- Whole counties
Counties Leavenworth County, KS, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 376 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 121528
SVREAX
KSC103-MOC165-121600-
/X.NEW.KEAX.SV.W.0001.050112T1526Z-050112T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 AM CST WED JAN 12 2005
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PLATTE COUNTY IN WEST CENTRAL MISSOURI.
NORTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS.
* UNTIL 1000 AM CST.
* AT 921 AM CST...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING DIME SIZE HAIL IN SOUTHEAST JEFFERSON
COUNTY IN KANSAS. THIS STORM WAS LOCATED NEAR TONGANOXIE...OR
15 MILES EAST OF OSKALOOSA...AND MOVING NORTHEAST AT 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE...
NEAR PLATTE CITY BY 935 AM CST.
NEAR EDGERTON BY 945 AM CST.
THE TOWNS OF FT LEAVENWORTH...TRACY AND CAMDEN POINT ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. HAIL TO THE SIZE
OF NICKELS IS POSSIBLE WITH THIS STORM. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.
LAT...LON 3921 9517 3909 9503 3934 9462 3954 9465
3951 9486
$$
KOCH3 follow-up statements
000 WWUS53 KEAX 040027 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 624 PM CST THU MAR 3 2005 MOC013-040100- /O.CON.KEAX.SV.W.0001.000000T0000Z-050304T0100Z/ BATES MO- 624 PM CST THU MAR 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BATES COUNTY UNTIL 700 PM CST... AT 623 PM CST...LOCAL LAW ENFORCEMENT REPORTED A SEVERE THUNDERSTORM PRODUCING LARGE HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES NORTH OF RICH HILL...OR 6 MILES SOUTH OF BUTLER...AND MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES NORTHEAST OF RICH HILL BY 630 PM CST. 5 MILES SOUTHWEST OF ROCKVILLE BY 650 PM CST. HAIL UP TO ONE AND THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED ON HIGHWAY 71 FOUR MILES SOUTH OF BUTLER WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. MOTORISTS SHOULD PULL OFF THE HIGHWAY UNTIL THE STORM HAS PASSED. LAT...LON 3840 9441 3828 9457 3806 9441 3805 9407 $$ CUTTER
000 WWUS53 KEAX 040051 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 649 PM CST THU MAR 3 2005 MOC013-040100- /O.CON.KEAX.SV.W.0001.000000T0000Z-050304T0100Z/ BATES MO- 649 PM CST THU MAR 3 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BATES COUNTY UNTIL 700 PM CST... AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF SCHELL CITY...OR 13 MILES SOUTHWEST OF APPLETON CITY...AND MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE... 5 MILES SOUTHWEST OF ROCKVILLE BY 655 PM CST. HAIL UP TO THE SIZE OF A GOLF BALL WAS REPORTED FOUR MILES SOUTH OF BUTLER WITH THIS STORM BY LOCAL LAW ENFORCEMENT. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 3840 9441 3828 9457 3806 9441 3805 9407 $$ CUTTER
000 WWUS53 KEAX 040054 SVSEAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 653 PM CST THU MAR 3 2005 MOC013-040103- /O.CAN.KEAX.SV.W.0001.000000T0000Z-050304T0100Z/ BATES MO- 653 PM CST THU MAR 3 2005 ...THE SEVERE THUNDERSTORM WARNING FOR BATES COUNTY HAS BEEN CANCELLED... AT 649 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THIS ACTIVITY NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3840 9441 3828 9457 3806 9441 3805 9407 $$ CUTTER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 12, 3:40 AM CST, 5 hours 46 minutes earlier.
Area forecast discussion, Jan 12, 3:40 AM CST, 5 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 340 AM CST WED JAN 12 2005 .DISCUSSION... VIGOROUS UPPER LOW CURRENTLY LOCATED NEAR FOUR CORNERS REGION WILL CONTINUE TO TRANSLATE EAST SOUTHEAST ACROSS THE SOUTHERN ROCKIES THROUGH THE MORNING AND EMERGE INTO THE PLAINS BY LATE AFTERNOON. AHEAD OF THIS FEATURE WARM FRONT...WHICH CURRENTLY EXTENDS FROM SOUTH OF KSTL BACK INTO FAR SOUTHWEST MO AND CENTRAL OK...WILL LIFT NORTHWARD INTO CENTRAL MO THIS AFTERNOON. TEMPERATURES SOUTH OF THIS BOUNDARY ARE CURRENTLY IN THE 60S ACROSS FAR SOUTHERN MO/AR THIS MORNING. BOUNDARY MAY MAKE IT INTO EXTREME SOUTHERN CWA THIS AFTERNOON...AND HAVE ADJUSTED TEMPS TO ACCOUNT FOR THIS. EXPECT QUITE A TEMPERATURE GRADIENT TO EXIST ACROSS BOUNDARY...WITH TEMPERATURES ACROSS BOUNDARY RANGING FROM THE 60S JUST SOUTH AND EAST OF CWA...QUICKLY FALLING INTO THE UPPER 30S ROUGHLY ALONG A KMKC TO KIRK LINE. AREAS IN FAR NORTH CENTRAL/NORTHWEST MO MAY WELL REMAIN AT OR BELOW FREEZING THROUGHOUT THE AFTERNOON...AND IF THIS WERE TO VERIFY COULD EASILY SEE A QUARTER INCH OF ICE ACCUMULATION ACROSS FAR NORTH CENTRAL MO AROUND THE BETHANY AREA. HOWEVER GIVEN CONSIDERABLE UNCERTAINTY REGARDING TEMPERATURES THIS AFTERNOON HAVE OPTED TO COVER THIS WITH GOING WINTER WEATHER ADVISORY (WHICH WILL BE EXTENDED THROUGH MIDNIGHT TONIGHT ACROSS FAR NORTHERN CWA). THAT SAID...TEMPERATURES WILL NEED TO BE WATCHED VERY CLOSELY IN THIS AREA TODAY. FURTHER SOUTH...AS TEMPERATURES CONTINUE TO SLOWLY RISE ACROSS SOUTHERN/CENTRAL CWA THIS MORNING ANTICIPATE BEING ABLE TO DROP GOING FREEZING RAIN ADVISORY EARLY. WITH APPROACHING WARM FRONT WILL LIKELY SEE AREAS OF DENSE FOG DEVELOP ACROSS CWA EARLY THIS MORNING...AND MAY REPLACE OUTGOING FREEZING RAIN ADVISORY WITH A DENSE FOG ADVISORY IF FOG DOES INDEED BECOME WIDESPREAD AND TEMPERATURES BEHAVE THEMSELVES AS EXPECTED. FOR THIS AFTERNOON INTO TONIGHT EXPECT AREAS OF RAIN WITH EMBEDDED THUNDERSTORMS TO DEVELOP/SPREAD ACROSS CWA THIS AFTERNOON INTO THIS EVENING AS CONSIDERABLE LARGE SCALE LIFT ASSOCIATED WITH APPROACHING SHORTWAVE TROUGH SPREADS ACROSS CWA. SOUTHEASTERN HALF OF CWA STILL LOOKING AT POTENTIAL FOR HEAVY RAINFALL...AND GOING FLOOD WATCH COVERS THIS WELL. ADDITIONALLY...AS LAPSE RATES STEEPEN THIS AFTERNOON CANT RULE OUT MARGINALLY SEVERE HAIL WITHIN ELEVATED CONVECTION ACROSS THIS AREA AS WELL. IF WARM FRONT IS ABLE TO LIFT NORTH INTO CWA CANT RULE OUT A THREAT FOR DAMAGING WINDS AS WELL AS STORMS WOULD HAVE CHANCE TO ROOT THEMSELVES IN BOUNDARY LAYER SOUTH OF BOUNDARY. PRECIPITATION MAY CHANGE OVER TO FREEZING RAIN/SNOW TOWARDS END OF EVENT LATER TONIGHT. ETA PROG SOUNDINGS KEEP ELEVATED WARM NOSE ACROSS AREA FOR A SHORT TIME BEHIND SURFACE FRONT...AS COLD AIR AT 850MB IS SLOWER TO ARRIVE. THIS WOULD SEEM TO SUPPORT A BRIEF FREEZING RAIN THREAT...AND GIVEN TIGHT SURFACE TEMP GRADIENT CANT RULE THIS OUT...HOWEVER THINK MORE LIKELY SCENARIO IS FOR PRECIPITATION TO END ACROSS AREA AS MOISTURE AXIS IS PUSHED EAST BEFORE SUB-FREEZING TEMPS ARRIVE. HAVE BUMPED TEMPS ACROSS SOUTHERN CWA A BIT FOR THURSDAY...AS ETA MODEL HAS SLOWED THE ARRIVAL OF ARCTIC AIR UNTIL THE DAYTIME HOURS. THUS MAY SEE TEMPS RECOVER BRIEFLY DURING THE LATE MORNING/EARLY AFTERNOON HOURS. OTHERWISE COLDEST AIR OF THE SEASON LOOKS TO REMAIN ACROSS FORECAST AREA THROUGH THE UPCOMING WEEKEND. SEAMAN && 900 PM TUE... HAVE FIXED PROBLEMS WITH ZONES HAVING WRONG TIMES FOR ADVISORIES. SOME CONFUSION AS DAY SHIFT HAD EXTENDED THE TIME ON THE WINTER WEATHER ADVISORY IN NORTHERN MISSOURI AT THE LAST MINUTE BUT CHANGE DID NOT MAKE IT INTO THE GRIDDED DATABASE. ALL IS IN AGREEMENT NOW. DID LET ADVISORY FOR LINN AND MIAMI KANSAS AND CASS AND JOHNSON COUNTIES IN MISSOURI EXPIRE AT 9 PM. TEMPERATURES HAD CLIMBED SLIGHTLY ABOVE FREEZING AT WHITEMAN AFB WHERE DRIZZLE WAS STILL OCCURRING. REST OF THE REGION WAS SEEING SOME FOG BUT NO PRECIPITATION WAS OCCURRING. THUS ONLY SOME VERY MINOR GLAZING FROM THE FOG EXPECTED THE REST OF THE EVENING. OVERNIGHT HOURS...MODELS STILL SHOWING FRONT TRYING TO WASH OUT...AND TEMPERATURES TRYING TO CLIMB A FEW DEGREES...ESPECIALLY IN SOUTHERN PORTIONS OF FORECAST AREA. THUS NOT EXPECTING MUCH PROBLEMS THROUGH THE EARLY MORNING HOURS. LATE TONIGHT...PRECIPITATION EXPECTED TO BEGIN TO BREAK OUT IN NORTHERN MISSOURI AS 850 WINDS REALLY PICK UP AND 850 FRONTOGENESIS STARTS TO TAKE PLACE. SO WOULD EXPECT ICING TO BEGIN TO PICK UP IN THOSE AREAS WHERE WINTER WEATHER ADVISORY IS IN EFFECT. WILL BE A RACE FURTHER SOUTH TO GET SIGNIFICANT PRECIPITATION STARTED IN THE MORNING BEFORE TEMPERATURES CLIMB ABOVE FREEZING. WILL NOT CHANGE CURRENT FREEZING RAIN ADVISORY FOR KANSAS CITY TO CHILLICOTHE...LINNEUS AND CARROLLTON AREAS AT THIS POINT...BUT MAY NEED TO BE REWORKED BY MIDNIGHT SHIFT. PC && .PREV DISCUSSION... 325 PM... IN THE NEAR TERM...CONDITIONS HAVE BEEN STAGNANT WITH FREEZING FOG PERSISTING THROUGH THE DAY WITH INTERMITTENT FREEZING DRIZZLE BEING REPORTED BY AREA ASOS. TEMPERATURES GENERALLY SOUTH OF A HARRISONVILLE TO WARRENSBURG LINE HAVE RISEN ABOVE FREEZING ...SO PRECIP AND FOG WILL BE IN LIQUID FORM. WIND FIELD INCREASING IN ADVANCE OF APPROACHING SHORTWAVE TROUGH...WHICH WILL ENHANCE WARM ADVECTION AND ISENTROPIC LIFT ACROSS THE AREA OVERNIGHT. SHALLOW...COLD AIR MASS NEAR THE SURFACE IS WELL ENTRENCHED ACROSS THE AREA...SO DO NOT EXPECT QUICK WARMUP OVERNIGHT. AS A RESULT...KEPT THREAT OF FREEZING DRIZZLE AND FREEZING FOG FOR AREAS NORTH AND WEST OF A LINE FROM KC METRO...THROUGH HIGGINSVILLE TO LANCASTER THROUGH TOMORROW AM. SHORT TERM FORECAST GUIDANCE INDICATES BOUNDARY LAYER TEMPERATURES/WET-BULBS WILL RISE ABOVE FREEZING IN THE 02Z-03Z TIMEFRAME FOR AREAS GENERALLY SOUTH OF HIGHWAY 50...THUS WILL END THREAT OF FREEZING DRIZZLE FOR THIS AREA AFTER THIS EVENING. SHORT WAVE WILL BE ON CWA DOORSTEP BY 12Z WEDNESDAY...THUS SHOULD SEE INCREASING COVERAGE OF FZRA NORTH AND WEST AND RAIN SOUTH AND EAST IN THE 12Z-15Z TIMEFRAME. SHORT WAVE APPROACH ALSO WILL HELP DRAG QUASI-STATIONARY BOUNDARY TO THE SOUTH NORTHWARD DURING WEDNESDAY MORNING. WHERE FRONT WILL STALL IS BIGGEST CHALLENGE IN THE NEAR TERM. DIVIDING LINE BETWEEN FREEZING AND LIQUID PRECIPITATION WILL BE VERY TIGHT...WITH ETA ALIGNING THE BATTLE GROUND ALONG THE I-70 CORRIDOR. GFS IS A LITTLE FURTHER NORTH...BUT THE LACK OF RESOLUTION IN ITS LOWER LAYERS MAKE ITS PROGNOSIS A LITTLE SUSPECT. LATER FORECAST WILL HAVE TO MONITOR NORTHWARD PROGRESS OF FRONTAL BOUNDARY DRAPED TO SOUTH OF CWA AT TIME TO DETERMINE WHERE IT WILL ORIENT EVENTUALLY. FOR NOW...WILL KEEP METRO AND I-70 CORRIDOR ON THE RELATIVE WARM SIDE OF BOUNDARY...THOUGH I EXPECT QUITE A RANGE IN TEMPERATURES AND PRECIPITATION TYPE BETWEEN SOUTH AND NORTH METRO. SF IN ADDITION TO THE THREAT FOR WINTRY WEATHER, HEAVY RAIN WILL LIKELY CAUSE SOME PROBLEMS ON AREA RIVERS AND STREAMS. HEAD WATER GUIDANCE FOR SEVERAL STREAMS THAT DROPPED BELOW FLOOD STAGE OVER THE WEEKEND IS LESS THAN AN INCH. THE GROUND IS SATURATED AND IN SOME BASINS COULD BE FROZEN, SO MUCH OF WHAT FALLS FROM THE SKY WILL BECOME RUNOFF. THE ETA AND GFS ARE IN GOOD AGREEMENT YANKING 850MB DEWPOINTS OF 8 DEGREES CELSIUS AND PRECIPITABLE WATER VALUES OVER AN INCH INTO SOUTHERN AND CENTRAL MISSOURI TOMORROW. MID AND UPPER FLOW WILL PUSH CELLS QUICKLY TO THE NORTHEAST, BUT STORM STEERING CURRENTS WILL PARALLEL LINEAR FORCING. SHOWERS AND STORMS WILL LIKELY TRAIN AS ALONG AND AHEAD OF THE ADVANCING COLD FRONT TOMORROW AFTERNOON. NOT ALL BASINS IN CENTRAL MISSOURI WILL RECEIVE SUFFICIENT RAINS FOR FLOODING, BUT THE THE THREAT IS HIGH ENOUGH THAT IVE ISSUED A FLOOD WATCH FOR WEST CENTRAL AND NORTH CENTRAL PORTIONS OF MISSOURI TOMORROW AND TOMORROW NIGHT. KOCH A FEW ITEMS TO DISCUSS IN THE EXTENDED FORECAST. FLOW BECOMES MORE NORTHWEST AS A BROADSCALE UPPER LOW MOVES ACROSS THE NORTHERN US. SHORTWAVE ENERGY ALSO EDGES ACROSS THE NORTHERN PLAINS...WITH SOME EFFECTS THIS FAR SOUTH. THE MEDIUM RANGE MODELS HAVE SOME UNCERTAINTY WITH THE TIMING ON THIS ENERGY. THE ECMWF/DGEX AND GFS BOTH SHOW A SURFACE BOUNDARY DURING THE DAY ON SUNDAY...AND WE HAVE USED THIS FEATURE TO FOCUS ON FOR SOME LIGHT SNOW/FLURRIES CHANCES. WHILE THE TIMING MAY END UP BEING EITHER SIDE OF SUNDAY...WANTED TO GET THE CHANCES MENTIONED. PRIOR TO THAT...HIGH PRESSURE BRINGS DOWN MUCH COLDER AIR FOR THE END OF THE WEEK WITH NUMBERS IN THE SINGLE DIGITS FOR LOWS ACROSS MOST OF THE FORECAST AREA. SECONDARY FRONT MAY BE IN THE VICINITY OF DAY 7 /TUE/. HAVE GONE WITH TEMPS ABOVE FREEZING ON TUESDAY...ALTHOUGH IF THE ECMWF IS RIGHT...COLD DAYS WILL CONTINUE. 27 && .EAX WATCHES/WARNINGS/ADVISORIES... KS...WINTER WEATHER ADVISORY THROUGH 12 AM THURSDAY FOR KSZ025-102. FREEZING RAIN ADVISORY THROUGH 9 AM WEDNESDAY FOR KSZ103-105. MO...WINTER WEATHER ADVISORY THROUGH 12 AM THURSDAY WEDNESDAY FOR MOZ001>008-011>016-020. WINTER WEATHER ADVISORY THROUGH 9 AM WEDNESDAY FOR MOZ021-022 FREEZING RAIN ADVISORY THROUGH 9 AM WEDNESDAY FOR MOZ023-024-028>031-037-038. FLOOD WATCH IN EFFECT WEDNESDAY AND WEDNESDAY NIGHT FOR MOZ031>033-038>>040-043>046-053>054. WFO EAX
Hazardous weather outlook, Jan 12, 5:44 AM CST, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 544 AM CST WED JAN 12 2005 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131200- THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM WILL BRING BRING A VARIETY OF HAZARDOUS WEATHER TO THE OUTLOOK AREA THROUGH TONIGHT. TEMPERATURES ARE EXPECTED TO REMAIN AT OR BELOW FREEZING ACROSS EXTREME NORTHERN MISSOURI...WHERE PERIODS OF FREEZING RAIN WILL BE POSSIBLE THROUGH THIS EVENING NEAR THE IOWA BORDER. ICE ACCUMULATIONS ARE EXPECTED TO REMAIN BELOW ONE QUARTER INCH ACROSS THIS AREA. OTHERWISE...AS WARM MOIST AIR RETURNS TO CENTRAL MISSOURI TODAY...THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL BUT EXTREME NORTHWEST MISSOURI. GREATER INSTABILITY AND MOISTURE ACROSS AREAS SOUTH AND EAST OF A HARRISONVILLE TO CARROLLTON TO MOBERLY LINE WILL RESULT IN A THREAT FOR HEAVY RAINFALL. IN ADDITION...HAIL UP TO THE SIZE OF NICKELS MAY BE POSSIBLE THIS AFTERNOON ACROSS THIS AREA. COLDER AIR IS EXPECTED TO SPREAD BACK INTO THE OUTLOOK AREA LATE TONIGHT...WHICH MAY ALLOW PRECIPITATION TO BRIEFLY CHANGE OVER TO FREEZING RAIN OR SNOW. LITTLE IF ANY ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ARCTIC AIRMASS WILL SPREAD BACK INTO THE REGION TONIGHT...AND REMAIN IN PLACE THROUGH THE UPCOMING WEEKEND. THIS WILL RESULT IN TEMPERATURES AROUND 20 DEGREES BELOW NORMAL BY SATURDAY. SNOW WILL BE POSSIBLE ACROSS THE REGION ON SUNDAY. AT THIS TIME...SIGNIFICANT SNOW ACCUMULATIONS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING SOUTH AND EAST OF A LINE FROM HARRISONVILLE TO CARROLLTON TO MOBERLY. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT (LOWER CASE) HTTP://WWW.CRH.NOAA.GOV/EAX OR HTTP://WEATHER.GOV. SEAMAN
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:05 PM CST | Severe Thunderstorm Warning | EAX | Henry | 40 min |
| Jan 12, 2:25 PM CST | Severe Thunderstorm Warning | EAX | Linn, Pettis, Sullivan | 77 days |
| Jan 12, 2:51 PM CST | Severe Thunderstorm Warning | EAX | Mercer, Saline | 77 days |
| Jan 12, 3:00 PM CST | Severe Thunderstorm Warning | EAX | Bates, Cooper | 89 days |
| Jan 12, 5:56 PM CST | Flash Flood Warning | EAX | Bates, Chariton, Cooper, Henry, Howard, Johnson and 5 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2005Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.